International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 2, Part A

Analysis of a discrete model of prey-predator system with prey refuge


Author(s): Prasenjit Das and Debasis Mukherjee

Abstract: A refuge model of prey-predator system with Holling type-II functional response is proposed. The existence of fixed points is established and their stability conditions are derived. Neimark-Sacker bifurcation result is obtained. Numerical simulations suggest that the system exhibits chaotic behavior under certain situations along with Fold and Flip bifurcation.

Pages: 18-22 | Views: 717 | Downloads: 17

Download Full Article: Click Here
How to cite this article:
Prasenjit Das, Debasis Mukherjee. Analysis of a discrete model of prey-predator system with prey refuge. Int J Stat Appl Math 2017;2(2):18-22.
Call for book chapter
International Journal of Statistics and Applied Mathematics